Jump to content

Tarceva rash


SSF

Recommended Posts

Hello everyone,

I'm sure there has been a lot posted on this, but I was wondering if anyone has any new ideas for the tarceva rash? Tim started taking 150mg of Tarceva about 10 days ago, and his rash is bad. He says it hurts, especially on his face, and it is depressing him and says he doesn't want to leave the house. How has anyone dealt with this? Any successful regimines or products you've used? He's seeing the oncologist on Monday, but he's never actually gone through it as a patient, so I feel that this group might have more real solutions.

Thanks for your help and constantly praying for a cure to this horrible disease.

Sandra

Link to comment
Share on other sites

DEb always used Nivea Moisturizer with The WHITE cap when she had the rash. I never heard her complain of pain so maybe the cream took care of it. Some other members here used UDDER CREAM from Wal-mart and said that worked really good. Wish you good luck with these ideas and hope that they work

Link to comment
Share on other sites

Hi Sandra:

My onc prescribed CLINDAMYCIN PHOSPHATE GEL USP,1% for my rash on my face. It sounds to me that your husband's rash is more sever than mine was. I just want to mention that you should let your onc know right away if the rash is really really bad. I know mine wanted me to let him know. I hope this helps. Good luck to you and your husband. This is a difficult road we all travel.

Link to comment
Share on other sites

For John just using a good moisturizing lotion helped. He used several from St. Ives Whipped Silk to Curel Ultra Healing. Moistening the rash seems to work even though it is more acne like. The prescription stuff didn't work on him. Good luck.

Link to comment
Share on other sites

Hi,

This is my 11th month on Tarceva and I have found not much works at all. I have had a severe rash the whole time and the only solution given to me by my oncologist is to stop taking the Tarceva for a week or two.

That is not an option for me, so I grin and bear it!!! When I look at what Tarceva has done for me, then every bit of this discomfort is worth it for me!!!

I do hope you find something out there helps and I truly hope success comes with taking it.

All the best,

Sharon

Link to comment
Share on other sites

I used the clear cortizone ointment for my face. It helped soothe for about 30 min. but the rash and burn did not get better until i quit the Tarceva. Felt like my face was getting burned all the time. No way to deal with the side effects at this point. Well see how the next scans come out. sure hope you can find something that will help. praying for you pammie

Link to comment
Share on other sites

Hi,

Thanks for all the advice. Has anyone seen the site - practicaltruisms? (www.practicaltruisms.com). It is written by a lung cancer survivor and she has a regimne she uses for tarceva dry skin and rash. It involves tetracyline, so Tim is going to ask his oncologist about this on Monday at his appointment. Her regimne makes sense, but wondered if anyone had seen it or tried it.

If tim does do it, I'll post on the results!

Thanks again

Sandra

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.